# SDR KC82005F00001

- Difficulty date: December 8, 2004
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N227CK
- Make and model: Amd FALCON
- Aircraft serial: 227
- Engine: Ge CF7002D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: O

## Discrepancy

RT ENGINE ROLLED BACK AND SHUTDOWN WHEN CAPTAIN ADVANCED THE POWER LEVERS.  PILOT TAXIED BACK TO HANGAR.  PERFORMED ENGINE RUNS AND PERFORMANCE CHECKS IAW GE MANUAL SEI-187.  COULD NOT DUPLICATE PROBLEM.  CHECKED ENGINE FUEL FILTERS AND CLEANED, PERFORMED OVERSPEED GOVERNOR BYPASS CHECK.  PERFOMRED GENERAL INSPECTION OF ENGINE, FUEL SYSTEM AND CONTROLS.  PERFORMED HIGH SPEED TAXI CHECKS.  NO DEFECTS NOTED.  AIRCRAFT TEST FLIGHT WAS PERFORMED WITH NO DEFECTS OR ABNORMAL OPERATIONS NOTED. (K)
